Dear users,
This is our new website
(we are launching the new one in order to improve our communication and provide better services to the editors and authors. So we will upload all data soon).


Please click here to visit our current website, and also to submit your paper
:
 
www.ijsom.com 


 Thanks for your patience during relocation.

Feel free to contact us via info@ijsom.com and ijsom.info@gmail.com

   [Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 1, Issue 1 (5-2014) ::
IJSOM 2014, 1(1): 69-80 Back to browse issues page
Alternative Axiomatic Characterizations of the Grey Shapley Value
Sirma Zeynep Alparslan Gok * 1, Osman Palanci 1, Mehmet Onur Olgun 1
1- Süleyman Demirel University, Faculty of Arts and Sciences, Department of Mathematics, 32260 Isparta, Turkey
Abstract:   (3012 Views)
The Shapley value, one of the most common solution concepts of cooperative game theory is defined and axiomatically characterized in different game-theoretic models. Certainly, the Shapley value can be used in interesting sharing cost/reward problems in the Operations Research area such as connection, routing, scheduling, production and inventory situations. In this paper, we focus on the Shapley value for cooperative games, where the set of players is finite and the coalition values are interval grey numbers. The central question in this paper is how to characterize the grey Shapley value. In this context, we present two alternative axiomatic characterizations. First, we characterize the grey Shapley value using the properties of efficiency, symmetry and strong monotonicity. Second, we characterize the grey Shapley value by using the grey dividends.
Keywords: Cooperative games, Uncertainty, Grey numbers, The Shapley value, Dividends, Decision making, Operations Research
     
Type of Study: مقاله پژوهشی |
ePublished: 2017/09/28


XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Alparslan Gok S Z, Palanci O, Olgun M O. Alternative Axiomatic Characterizations of the Grey Shapley Value. IJSOM. 2014; 1 (1) :69-80
URL: http://system.khu.ac.ir/ijsom/article-1-1904-en.html


Volume 1, Issue 1 (5-2014) Back to browse issues page
International Journal of Supply and Operations Management International Journal of Supply and Operations Management
Persian site map - English site map - Created in 0.15 seconds with 30 queries by YEKTAWEB 3638